# SDR UALA2012082304728

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,878 hours, 12,293 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700110
- Part serial: 32
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O MASK DOES NOT TEST ON INTERPHONE.  REPLACED AUDIO MANAGEMENT UNIT PER AMM, TEST OKAY.
